# SDR UIEA2019031103518

- Difficulty date: March 8, 2019
- Submitted: March 11, 2019
- Operation: Air carrier
- Aircraft: N641GT
- Make and model: Boeing 767-38E
- Aircraft serial: 25132
- Aircraft time: 84,750 hours, 24,394 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT PACK INOP IN AUTO( R/R LT PACK TEMP CONTROL VALVE PER AMM 21-51-12 OPS CHECKS GOOD. DISPATCH AA@0655Z )
